MathSciNet Relay Station
MathSciNet bibliographic data
MR1011441 (90k:68135) 68R10 (05C99)
Duijvestijn, A. J. W.; Helthuis, B. Some new polyhedra with vertex degree $4$ and/or $5$ only. Math. Comp. 54 (1990), no. 190, 749–753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement